MathSciNet Relay Station
MathSciNet bibliographic data
MR1876152 46G25
Botelho, Geraldo Weakly compact and absolutely summing polynomials. J. Math. Anal. Appl. 265 (2002), no. 2, 458–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement